Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Child has red rashes and swelling below chin while feeding Cerelac. Should Cerelac be continued?

Hi Doctor,I am a first time mom and my son is 6 months old and my son gets red rashes and a little swelling (below his chin where ever the food gets sticks, while feeding Cerelac.Not sure if i can continue feeding him Cerelac or anything else. He is also on breastfeeding too right now. Please advice so that we can switch over to other baby food .
Asked On : Mon, 12 Nov 2012
Answers:  1 Views:  239
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response

continue breast feed

if your child is not satisfied with breast feed , you can give buffaloes milk(star with 1 part of milk and 1 part of water, if your baby is habitual with it gradually decrease the amount of water )

Biscuits in milk, Mashed banana, Mash boiled potato, Curd

Any cereal may be mixed with water or milk,prepare a paste and give before feeds and gradually increase upto 2-4 tsf

Answered: Wed, 14 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor